Log in
Cholesterol Support
8,213 members2,314 posts

Opthalmic migraines

I took Simvastatin for about 20 years but stopped them 3/4 years ago!

4 Replies
oldestnewest

How was it coming off Simvastatin after having taken it for so long? Do you feel in better health now you have been off it for so long?

Reply

I feel well and my right knee has been easier the last week or so. The pain when walking can hurt going and up and down stairs difficult too. That was the main reason for coming off statins, joint pain. The middle joint on my right index finger can be painful and there was a tight bump grown on the middle joint of my thumb which disappeared altogether when I stopped.

Reply

Sounds like you have helped yourself by coming off statins. I hope you can continue to stay off statins in the future.

Reply

I'll never allow them to talk/frighten me into taking them ever again.

2 likes
Reply

You may also like...